# SDR SWIA971439

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Missing
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT 240 EXPERIENCED RAPID DEPRESSURIZATION.  RETURNED TO SFO.  DISCOVERED PART OF CARGO DOOR SEAL MISSING.  REPAIRED CARGO DOOR SEAL BOTTOM.  CHECKED PRESSURE SYSTEM ON GROUND, OPS CHECKS GOOD.
